# SDR HAL960082

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1039-1059
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 52 BETWEEN STATION 1039-1059 HAS SURFACE CORROSION.  SPLICED NEW SECTION AT LONGERON FROM STATION 1053-1059 AS PER AARD 51-01-00-05 AND SRM 51-21-01.  (M)
